MathSciNet Relay Station
MathSciNet bibliographic data
MR180848 46.35 (41.00)
Kripke, B. R.; Rivlin, T. J. Approximation in the metric of $L\sp{1}(X,\,\mu )$. Trans. Amer. Math. Soc. 119 1965 101–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement